2019
Том 71
№ 11

All Issues

Grechneva M. A.

Articles: 1
Article (Russian)

On the existence of a surface in the pseudo-Euclidean space with given Grassman image

Grechneva M. A., Stegantseva P. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 10. - pp. 1320=1329

We study the properties of submanifolds of the Grassmanian manifold of the four-dimensional pseudo-Euclidean space and also the Grassman image of a surface in this space. The theorem on the existence of a surface in the pseudo-Euclidean space with the given Grassman image is formulated and proved.